MathSciNet Relay Station
MathSciNet bibliographic data
MR2015262 (2004h:53052) 53C21 (53C20 58J60)
Gursky, Matthew J.; Viaclovsky, Jeff A. A fully nonlinear equation on four-manifolds with positive scalar curvature. J. Differential Geom. 63 (2003), no. 1, 131–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement